Our expert says:
This sounds very much like Restless Legs Syndrome. The problem is with the supply of a chemical called dopamine to a particular bit of the brain.
Ideally he should see a sleep doctor.
However, being the time of year, this may be a problem.
He should see his doctor to make sure there is no reason why he should not be taking this medication, but if not, he might try pramipexole 0.125 mg about half an hour before going to bed. If this is not enough, he must definitely see a sleep doctor, because bigger doses of this can sometimes worsen the condition.
If his blood iron levels are low, using iron supplements is sometimes also useful.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.